You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Systems of Nonlinear Volterra Equations with Positive Definite Kernels
Olof J. Staffans
Transactions of the American Mathematical Society
Vol. 228 (Apr., 1977), pp. 99-116
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998521
Page Count: 18
You can always find the topics here!Topics: Scalars, Volterra equations, Hilbert spaces, Mathematical theorems, Mathematical functions, Differential equations, Matrices, Definiteness, Mathematical inequalities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the boundedness and the asymptotic behavior of the solutions of a nonlinear, $R^n$-valued Volterra equation with a positive definite kernel, generalizing earlier scalar results.
Transactions of the American Mathematical Society © 1977 American Mathematical Society